Alert archive / Hawaii / Small Craft Advisories in 2011

Small Craft Advisory 3, NWS Honolulu, HI

January 3, 2011

NWS Honolulu, HI issued this small craft advisory at Jan 3, 2011, 3:34 PM HST. It took effect at Jan 3, 2011, 6:00 PM HST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jan 3, 2011, 3:34 PM HST (01:34 UTC)
In effect from
Jan 3, 2011, 6:00 PM HST
Expired
Jan 5, 2011, 3:29 PM HST
In force
45 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WHHW70 PHFO 040134
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 PM HST MON JAN 3 2011

PHZ121-123-124-041345-
/O.CAN.PHFO.SC.Y.0001.000000T0000Z-110105T0400Z/
/O.NEW.PHFO.SC.Y.0003.110104T0400Z-110105T0400Z/
ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
334 PM HST MON JAN 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY...

* WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...EAST WINDS 25
  TO 30 KNOTS...WITH GUSTS UP TO 35 KNOTS AND ROUGH SEAS 9 TO 14
  FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119-120-041345-
/O.CAN.PHFO.SC.Y.0002.000000T0000Z-110105T0400Z/
/O.NEW.PHFO.SC.Y.0003.110104T0400Z-110105T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-
334 PM HST MON JAN 3 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY...

* WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...EAST WINDS TO
  25 KNOTS...WITH GUSTS UP TO 30 KNOTS. ROUGH SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>118-122-040245-
/O.CAN.PHFO.SC.Y.0001.000000T0000Z-110104T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
334 PM HST MON JAN 3 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS OVER WATERS SURROUNDING KAUAI AND OAHU...OVER THE KAIWI
CHANNEL...OVER MAUI COUNTY WINDWARD AND LEEWARD WATERS...AND OVER
BIG ISLAND WINDWARD WATERS HAVE LOWERED BELOW 25 KNOTS.

$$

CRAIG
4 follow-up statements
778 
WHHW70 PHFO 041330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST TUE JAN 4 2011

PHZ110>114-116-117-122-050230-
/O.EXB.PHFO.SC.Y.0003.110105T0400Z-110106T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL-
MAUI COUNTY WINDWARD WATERS-BIG ISLAND WINDWARD WATERS-
330 AM HST TUE JAN 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST
WEDNESDAY. 

* SEAS...BEGINNING EARLY THIS EVENING AND CONTINUING THROUGH
  WEDNESDAY...SEAS WILL INCREASE TO HEIGHTS OF 10 TO 11 FEET AS A
  LARGE WEST NORTHWEST SWELL MOVES THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119>121-123-124-050230-
/O.CON.PHFO.SC.Y.0003.000000T0000Z-110105T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST TUE JAN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...THROUGH EARLY TUESDAY EVENING...EAST WINDS 25
  TO 30 KNOTS...WITH GUSTS UP TO 35 KNOTS AND WIND DRIVEN SEAS AS
  HIGH AS 14 FEET ARE EXPECTED. THE WINDS AND ROUGH SEAS ARE EXPECTED
  TO DECREASE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
559 
WHHW70 PHFO 050136
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
336 PM HST TUE JAN 4 2011

PHZ119>121-123-124-050245-
/O.CAN.PHFO.SC.Y.0003.000000T0000Z-110105T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
336 PM HST TUE JAN 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS ARE BELOW 25 KT AND SEAS HAVE DROPPED BELOW 10 FEET.

$$

PHZ122-050245-
/O.CAN.PHFO.SC.Y.0003.110105T0400Z-110106T0400Z/
BIG ISLAND WINDWARD WATERS-
336 PM HST TUE JAN 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* WINDS ARE BELOW 25 KT AND SEAS HAVE DROPPED BELOW 10 FEET.

$$

PHZ115-051345-
/O.EXA.PHFO.SC.Y.0003.110105T0400Z-110106T0400Z/
OAHU LEEWARD WATERS-
336 PM HST TUE JAN 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST
WEDNESDAY. 

* SEAS...BEGINNING EARLY THIS EVENING AND CONTINUING THROUGH 
  WEDNESDAY...SEAS WILL INCREASE TO HEIGHTS OF 10 TO 11 FEET AS 
  A LARGE WEST NORTHWEST SWELL MOVES THROUGH THE AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>114-116-117-051345-
/O.CON.PHFO.SC.Y.0003.110105T0400Z-110106T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-KAIWI CHANNEL-
MAUI COUNTY WINDWARD WATERS-
336 PM HST TUE JAN 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM HST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM HST WEDNESDAY. 

* SEAS...BEGINNING EARLY THIS EVENING AND CONTINUING THROUGH 
  WEDNESDAY...SEAS WILL INCREASE TO HEIGHTS OF 10 TO 11 FEET AS 
  A LARGE WEST NORTHWEST SWELL MOVES THROUGH THE AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BURKE
663 
WHHW70 PHFO 051336
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
336 AM HST WED JAN 5 2011

PHZ110>117-060145-
/O.CON.PHFO.SC.Y.0003.000000T0000Z-110106T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
336 AM HST WED JAN 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* SEAS...SEAS WILL BE 10 TO 11 FEET THROUGH THIS AFTERNOON AS A
  LARGE WEST NORTHWEST SWELL MOVES THROUGH THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

CRAIG
762 
WHHW70 PHFO 060129
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
329 PM HST WED JAN 5 2011


PHZ110>117-060230-
/O.CAN.PHFO.SC.Y.0003.000000T0000Z-110106T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
329 PM HST WED JAN 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE DIMINISHED BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 10:15 AM HST, 5 hours 19 minutes earlier.

Area forecast discussion, Jan 3, 10:15 AM HST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1015 AM HST MON JAN 3 2011

.SYNOPSIS...
BREEZY TRADE WINDS WILL DELIVER BRIEF SHOWERS TO WINDWARD AND MAUKA
AREAS...WHILE LEEWARD LOCATIONS REMAIN MOSTLY DRY...THROUGH TUESDAY.
WINDS WILL BECOME LIGHT AND VARIABLE ON WEDNESDAY...AS A WEAK FRONT
APPROACHES FROM THE NORTHWEST. THE FRONT WILL BRING A BRIEF PERIOD OF
INCREASED WINDWARD SHOWERS TO KAUAI AND OAHU WEDNESDAY NIGHT AND
THURSDAY...BEFORE STALLING AND DISSIPATING BY FRIDAY. WINDS WILL
SHIFT TO A COOL NORTHEASTERLY DIRECTION STATEWIDE THURSDAY NIGHT
AND FRIDAY...WITH ONLY LIMITED RAINFALL EXPECTED.

&&

.DISCUSSION...
MORNING SATELLITE AND RADAR IMAGERY SHOWS SHOWERS AFFECTING
WINDWARD KAUAI AND OAHU...WHILE THE REST OF THE STATE IS MOSTLY
CLEAR. MODERATE TO FRESH TRADE WINDS ARE BLOWING ACROSS THE AREA
WITH HIGH PRESSURE CENTERED FAR TO THE NE PROVIDING THE TIGHTENED
PRESSURE GRADIENT. HIGH CLOUDS THAT HAD BEEN INFILTRATING ISLAND
SKIES HAVE MOVED AWAY TO THE SOUTHWEST ALONG WITH AN ASSOCIATED
UPPER LEVEL LOW. THE UPPER LOW IS BEING PUSHED AWAY BY A BUILDING
RIDGE ALOFT NORTH OF THE STATE. THIS RIDGE IS STRENGTHENING THE
TEMPERATURE INVERSION OVER THE ISLANDS...PROVIDING A STABLE
ATMOSPHERE. THE RIDGE IS ALSO EXPECTED TO KEEP WINDS ELEVATED OVER
THE BIG ISLAND SUMMITS AND HALEAKALA THROUGH TONIGHT WHERE WIND
ADVISORIES ARE IN EFFECT. THOUGH CURRENT WINDS OVER THE BIG ISLAND
SUMMITS ARE BELOW ADVISORY LEVELS...THESE WINDS ARE EXPECTED TO
INCREASE AGAIN THIS AFTERNOON AND EVENING...THUS THE ADVISORY
REMAINS.

THE RIDGE ALOFT WILL SUPPORT A STABLE ATMOSPHERE OVER THE ISLANDS
INTO WEDNESDAY...KEEPING SHOWER COVERAGE AND INTENSITY LIMITED.

THE SURFACE HIGH WILL REMAIN IN PLACE THROUGH TUESDAY...CONTINUING
THE BREEZY TRADE WINDS AND LIMITED WINDWARD SHOWERS. A WEAK COLD
FRONT APPROACHES FROM THE NW TUESDAY NIGHT...DECREASING WINDS TO
LIGHT AND VARIABLE ON WEDNESDAY. THE ATMOSPHERE REMAINS STABLE
WEDNESDAY...SO AFTERNOON CONVECTIVE SHOWERS WILL BE LIMITED...AND
CLEAR SKIES ARE EXPECTED WEDNESDAY NIGHT. THE WEAK FRONT IS SLATED
TO REACH KAUAI THURSDAY MORNING AND OAHU IN THE AFTERNOON. SHOWER
COVERAGE WILL INCREASE WITH THE FRONTS ARRIVAL...BUT THE LIMITED
MOISTURE DEPTH OF THE FRONT WILL PRODUCE ONLY LIGHT TO MODERATE
SHOWERS. WINDS SHIFT OUT OF THE NNE THURSDAY AND FRIDAY AS THE
FRONT STALLS AND DISSIPATES OVER OAHU AND KAUAI.

THE GLOBAL MODELS CONTINUE TO HAVE TROUBLE FIGURING OUT THE
WEATHER PATTERN FRIDAY NIGHT AND INTO THE WEEKEND. THE MODELS
PERSIST IN FORMING A LOW ALONG 30N...EITHER NORTH OR NORTHEAST OF
THE STATE. OUR WIND DIRECTION DEPENDS HIGHLY ON THE LOW/S LOCATION
AND SMALL DEGREES OF ERROR BRING ABOUT QUITE DIFFERENT SOLUTIONS.
THE CURRENT FORECAST IS A BLEND OF THE ECMWF AND GFS ENSEMBLE
BRINGING LIGHT WEST WINDS FRIDAY NIGHT AND SATURDAY...QUITE
OPPOSITE OF THE ALOHA STATE/S NORMAL TRADE WIND REGIME. A STABLE
ATMOSPHERE REMAINS THROUGH SATURDAY NIGHT WITH LIMITED SHOWERS
CONTINUING.

A STRONGER FRONT APPROACHING ON SUNDAY IS FORECAST TO BRING
INCREASING SW WINDS...WITH A FRONTAL PASSAGE POSSIBLE SUNDAY NIGHT
OR MONDAY...BUT FORECAST CONFIDENCE REMAINS LOW.

&&

.AVIATION...
AIRMET FOR MODERATE HIGH-LEVEL TURBULENCE IN EFFECT FROM 33 TO 41
THOUSAND FEET DUE TO UPPER TROUGH WHICH SHOULD MOVE SE OF BIG ISLAND
THIS AFTERNOON. AIRMET ALSO FOR LOW LEVEL MECHANICAL TURBULENCE
EXPECTED TO CONTINUE DUE TO FRESH TRADE WINDS. TYPICAL TO MINIMAL
TRADE WIND LIGHT SHOWER ACTIVITY EXPECTED IN SOMEWHAT DRY AND STABLE
AIR MASS.

&&

.MARINE...
A WNW SWELL CURRENTLY MOVING DOWN THE CHAIN IS GRADUALLY
DIMINISHING. SURF WILL GRADUALLY DIMINISH TODAY AS WELL...FALLING
BELOW ADVISORY LEVELS OVER THE SMALLER ISLANDS...AND BELOW WARNING
LEVELS ALONG W FACING SHORES OF THE BIG ISLAND...BY TONIGHT.

ANOTHER LARGE LONG-PERIOD WNW SWELL WILL BUILD TUESDAY AND PEAK
WEDNESDAY...ONCE AGAIN BRINGING SURF HEIGHTS TO NEAR WARNING LEVELS
ALONG NORTH AND WEST FACING SHORES OF MOST ISLANDS. AS MENTIONED
ABOVE...AN EXTREME DIVERSITY IS SEEN AMONG MODEL SOLUTIONS AS WE
APPROACH THE WEEKEND...AND THERE IS LITTLE CONFIDENCE IN THE
RESULTING SWELLS THAT ARE SENT OUR WAY.

A SMALL CRAFT ADVISORY /SCA/ FOR SEAS AND/OR WINDS IS CURRENTLY IN
EFFECT FOR NEARLY ALL MARINE ZONES. WHILE THE DIMINISHING WNW SWELL
WILL ALLOW FOR MANY OF THE ZONES TO FALL OUT OF THE SCA BY TONIGHT...
THE WINDIER MARINE ZONES WILL REMAIN THROUGH TUESDAY. THE NEXT WNW
SWELL WILL ONCE AGAIN DRIVE COMBINED SEAS ABOVE 10 FEET...REQUIRING
A RE-ISSUANCE OF THE SCA DUE TO SEAS.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH SURF ADVISORY UNTIL 6 PM HST THIS EVENING FOR NIIHAU-KAUAI
WINDWARD-KAUAI LEEWARD-WAIANAE COAST-OAHU NORTH SHORE-OAHU
KOOLAU-WAIANAE MOUNTAINS-MOLOKAI-LANAI MAKAI-MAUI WINDWARD WEST-
MAUI LEEWARD WEST-WINDWARD HALEAKALA.

HIGH SURF WARNING UNTIL 6 PM HST THIS EVENING FOR KONA-KOHALA.

WIND ADVISORY UNTIL 6 AM HST TUESDAY FOR HALEAKALA SUMMIT-BIG
ISLAND SUMMITS.

SMALL CRAFT ADVISORY UNTIL 6 PM HST TUESDAY FOR MAALAEA BAY-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-BIG
ISLAND SOUTHEAST WATERS.

SMALL CRAFT ADVISORY UNTIL 6 PM HST THIS EVENING FOR KAUAI
NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI
CHANNEL-MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS.

&&

MORRISON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 4:11 PM HSTHigh Surf WarningHFOHawaii, Kauai48 hr
Jan 3, 4:11 PM HSTHigh Surf AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao4 days

Nearby

Small Craft Advisories in Hawaii, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.